Florida, 2010Hail and Damaging Winds in Florida, May 6, 2010
May 6, 2010 · NWS MLB · 6 events in 3 counties and zones
Scattered thunderstorms developed during the afternoon over the central Florida peninsula, east of Orlando. As the storms moved east toward the Atlantic coast, several funnel clouds were spotted and wind damage occurred over east Orange County and over northern Brevard County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed during the afternoon over the central Florida peninsula, east of Orlando. As the storms moved east toward the Atlantic coast, several funnel clouds were spotted and wind damage occurred over east Orange County and over northern Brevard County. Nickel size hail also fell in northern Brevard County. During the early evening, an isolated strong thunderstorm formed along the inland propagating east coast sea breeze boundary and produced nickel sized hail in St. Lucie County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at May 6, 2:16 PM EST, 0 minutes earlier.
Area forecast discussion, May 6, 2:16 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EDT THU MAY 6 2010
.DISCUSSION...
TONIGHT-TOMORROW...DISSIPATING FRONTAL BAND LOCATED IN VICINITY OF
INTERSTATE 4 SAGGING VERY SLOWLY DOWN THE PENINSULA...IF NOT NEARLY
STATIONARY. SCATTERED CONVECTION ORGANIZED IN VICINITY OF THIS
BOUNDARY HAS BECOME OCCASIONALLY STRONG DURING THE EARLY AFTERNOON.
ALONG AND SOUTH OF THIS BOUNDARY...AIRMASS REMAINS RATHER JUICY WITH
DEW POINTS IN THE LOW 70S AND PLENTY OF MOISTURE TO WORK WITH BELOW
700MB (BUT DRIER ABOVE). EAST COAST SEA BREEZE BECOMING EVIDENT
SOUTH OF DAYTONA BEACH TO OFFER FURTHER FOCUS TO COVECTION. WITH
COOLER TEMPERATURES ALOFT...AND MAX HEATING NEAR THE SURFACE...AND
PLENTY OF PRIMARY AND SECONDARY BOUNDARIES...EXPECT STORMS TO BECOME
STRONG TO MARGINALLY SEVERE THROUGH THE EARLY EVENING...MAINLY FROM
ORLANDO EASTWARD AND ALONG THE EAST COAST. GUSTS APPROACHING 50KT
NOT UNREASONABLE GIVEN DRY AIR ALOFT...AND SMALL HAIL GIVEN COOLER
TEMPERATURES ALOFT.
FRONTAL BOUNDARY HARDLY DISCERNIBLE FOR FRIDAY AS THE SURFACE RIDGE
RE-ESTABLISHES DOMINANCE...WITH AXIS ACROSS THE FORECAST AREA.
MODELS TEND TO DISAGREE ON THE EXTENT OF DEEPER LAYER
DRYING/SUBSIDENCE WHICH WILL HAVE A BEARING ON TOMORROWS CONVECTIVE
FORECAST. MOS POPS TAKE THINGS TO BELOW MENTION...BUT WILL KEEP
ISOLATED TSTRMS ALL LOCATIONS...WITH BEST CHANCES ALONG THE TREASURE
COAST. WARM AGAIN TOMORROW WITH MAX TEMPERATURES INTO THE LOW
90S...EXCEPT IN VICINITY OF THE COAST BEHIND THE SEA BREEZE.
(PREVIOUS EXTENDED)...
FRI NITE-SUN...UPSTREAM RIDGING OVER GULF AREA WILL SLOWLY EDGE
TOWARD THE AREA WITH SLOW DRYING TREND INTO THE WEEKEND. FRI AFTN
HAVE INTRODUCED A SLIGHT CHC OF STORMS OVER THE SOUTH NEAR LAKE OKEE
AND THE TREASURE COAST DUE TO WEAK SFC TROUGH AND BREEZE BOUNDARY
INTERACTIONS WITH SUITABLE MOISTURE. SATURDAY WARM AND DRY. NEXT
FRONT APPROACHES FROM THE NORTH EARLY SUNDAY WITH LITTLE WEATHER
EXPECTED ASIDE FROM AN INCREASE IN MID-UPR CLOUDS. COOLER CONDITIONS
HOWEVER BY EARLY NEXT WEEK WITH HIGHS BACK INTO THE 80S AND LOWS IN
THE UPR 60S.
EXTENDED...HIGH PRESSURE WL BUILD SOUTH FROM THE MID ATLC SEABOARD
MILD ONSHORE FLOW EARLY IN THE WEEK WILL MODIFY SLOWLY AS FLOW
VEERS TO EAST AND EVENTUALLY SOUTHEAST ON TUE. GUID CONTS TO
SUGGEST LOW GRADE POP MAINLY INLAND BY MON AFTN AND INTO TUE DUE
TO BREEZE CONVERGENCE AND DIURNAL HEATING. REMAINDER OF THE WEEK
LOOKS DRY PAST TUE AS YET ANOTHER UPR RIDGE BUILDS EAST OVER THE
AREA FROM THE GULF.
&&
.AVIATION...AWW CONDITIONS WITH G35KT VICINITY OF KMCO AND KDAB.
SMALL HAIL (GS) ALSO A CONCERN WITH FREQUENT TO EXCESSIVE LIGHTNING.
THREAT SHOULD DECREASE AFT 21Z. KMLB AND KVRB STILL HAVE OPPORTUNITY
FOR G35KT AS THE AFTERNOON PROGRESSES. ISOLATED AREAS OF OVERNIGHT
4-6SM BR TOWARD 12Z.
&&
.MARINE...SURFACE HIGH PRESSURE WILL BECOME THE MAIN SYNOPTIC
FEATURE OVER THE MARINE AREA SUPPORTING LIGHTER WINDS. SEAS
GENERALLY 1 TO 3 FEET ACROSS THE ENTIRE WATERS THROUGH FRIDAY.
AFTERNOON SEA BREEZE ON FRIDAY TO BRING ONSHORE COMPONENT TO THE
WINDS DURING THE AFTERNOON. A FEW SPECIAL MARINE WARNINGS POSSIBLE
MAINLY ALONG THE TREASURE COAST. SEAS SHOULD BE LESS THAN 3 FT
THROUGH SATURDAY THEN BUILD BEHIND FRONT ON SUNDAY WITH SEAS OF 4
TO 5 FT LATE SUNDAY INTO MONDAY AND DECREASING THROUGH MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 87 68 89 / 10 20 0 0
MCO 68 91 69 91 / 10 20 10 0
MLB 69 88 70 89 / 20 20 10 0
VRB 68 88 69 89 / 20 20 10 0
LEE 69 91 69 91 / 10 20 10 0
SFB 69 92 70 92 / 10 20 0 0
ORL 71 91 71 91 / 10 20 10 0
FPR 68 88 67 89 / 20 20 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
SHORT TERM/AVIATION...SHARP
LONG TERM....GLITTO
Hazardous weather outlook, May 6, 9:43 AM EST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1043 AM EDT THU MAY 6 2010
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-070245-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1043 AM EDT THU MAY 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
...THUNDERSTORM IMPACT...
PRE-FRONTAL MOISTURE AHEAD OF A DISSIPATING FRONT REMAINS ACROSS
THE CENTRAL PENINSULA THIS AFTERNOON...IN THE PRESENCE OF RATHER
WARM TEMPERATURES. DEVELOPING EAST AND WEST COAST SEA BREEZES WILL
PROVIDE AN ADDITIONAL FOCUS FOR SCATTERED THUNDERSTORMS LATE THIS
MORNING AND AFTERNOON...AS STORMS ALSO LINGER INTO THE EVENING.
SOME AFTERNOON STORMS WILL BE BECOME RATHER STRONG PRODUCING
GUSTY WINDS TO 40 TO 45 MPH. HOWEVER...A FEW MAY BECOME MARGINALLY
SEVERE WITH LOCALIZED DOWNBUSRT WIND GUSTS APPROACHING 60 MPH.
SMALL HAIL AND FREQUENT LIGHTNING WILL ALSO BE HAZARDS OF
CONCERN...WITH AN ISOLATED OCCURRENCE OF QUARTER-SIZED HAIL AND
EXCESSIVE LIGHTNING NOT OUT OF THE QUESTION...ESPECIALLY TOWARD
THE EAST COAST.
...MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STRONG THUNDERSTORMS...WITH A FEW EMBEDDED MARGINALLY
SEVERE STORMS...WILL DEVELOP ALONG THE INLAND SEA BREEZE TO THEN
MOVE OFFSHORE THE ATLANTIC COAST LATER THIS AFTERNOON. SOME STORMS
WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 35 KNOTS OR MORE...
ESPECIALLY ALONG THE SPACE AND TREASURE COASTS AND INTRACOASTAL
WATERS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A SLIGHT CHANCE OF LIGHTNING STORMS WILL EXIST ALONG THE TREASURE
COAST AND NEAR LAKE OKEECHOBEE DURING THE AFTERNOON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED...ESPECIALLY THOSE LOCATED TOWARD THE EAST COAST.
DWS
In the hours before
Special weather statement, May 6, 12:15 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
115 PM EDT THU MAY 6 2010
FLZ147-061800-
NORTHERN BREVARD COUNTY-
115 PM EDT THU MAY 6 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD
COUNTY...
* UNTIL 200 PM EDT.
AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER HAULOVER
CANAL...MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE MERRITT ISLAND WILDLIFE REFUGE AND PLAYALINDA
BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2844 8053 2843 8055 2845 8061 2858 8060
2846 8065 2850 8074 2860 8073 2858 8079
2851 8078 2853 8083 2863 8082 2859 8079
2869 8079 2871 8075 2878 8080 2867 8066
2878 8074 2878 8071 2859 8057
TIME...MOT...LOC 1715Z 281DEG 13KT 2872 8071
52Special weather statement, May 6, 12:47 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
147 PM EDT THU MAY 6 2010
FLZ147-061830-
NORTHERN BREVARD COUNTY-
147 PM EDT THU MAY 6 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
* UNTIL 230 PM EDT.
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
TITUSVILLE. THE STORM WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE PORT ST JOHN AND THE KENNEDY SPACE CENTER.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2846 8052 2845 8061 2853 8058 2858 8060
2843 8066 2842 8072 2849 8074 2848 8076
2841 8074 2839 8081 2859 8089 2860 8080
2849 8076 2850 8073 2860 8073 2860 8077
2861 8077 2864 8061
TIME...MOT...LOC 1745Z 327DEG 13KT 2855 8081
52Special weather statement, May 6, 1:21 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT THU MAY 6 2010
FLZ045-061900-
ORANGE-
221 PM EDT THU MAY 6 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL AND EASTERN ORANGE
COUNTY...
* UNTIL 300 PM EDT.
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER ORLANDO
INTERNATIONAL AIRPORT...MOVING EAST-NORTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BELLE ISLE...LAKE MARY JANE AND PINE CASTLE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2861 8113 2861 8099 2859 8097 2859 8096
2846 8088 2844 8090 2843 8097 2834 8121
2834 8127 2834 8136 2846 8143
TIME...MOT...LOC 1821Z 244DEG 17KT 2842 8129
CRISTALDISpecial weather statement, May 6, 2:01 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
301 PM EDT THU MAY 6 2010
FLZ045-046-141-147-061945-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
301 PM EDT THU MAY 6 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD...EASTERN
ORANGE AND SOUTHEASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA
COUNTIES...
* UNTIL 345 PM EDT.
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
OVIEDO TO 9 MILES SOUTHEAST OF LAKE MARY JANE...MOVING NORTHEAST AT
15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BITHLO...CHRISTMAS...CANAVERAL GROVES...
CHULUOTA...MIMS AND TITUSVILLE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2873 8083 2868 8083 2869 8079 2867 8079
2868 8080 2868 8082 2863 8081 2866 8079
2864 8079 2863 8081 2855 8079 2834 8079
2834 8125 2871 8128
TIME...MOT...LOC 1900Z 231DEG 11KT 2866 8114 2851 8103
2831 8105Event by event
2 thunderstorm wind, 2 funnel cloud, 2 hail. Local standard time, as filed.
Thunderstorm Wind, Orange
- When
- May 6, 2:16 PM EST
- Where
- Orange County, 2.4 mi SSE of Christmas
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 28.500, -81.000
A severe thunderstorm downed many large tree limbs in the Tosohatchee Wildlife Management Area in Orange County south of Highway 50 near the town of Christmas.
Funnel Cloud, Brevard
- When
- May 6, 2:18 PM EST
- Where
- Brevard County, 0.92 mi NW of (Cof)patrick Afb
- Reported by
- Public
- Coordinates
- 28.240, -80.610
A funnel cloud was observed over Patrick Air Force Base, moving east. The public report was relayed via an Orlando TV Station.
Funnel Cloud, Orange
- When
- May 6, 2:18 PM EST
- Where
- Orange County, 6.04 mi SSE of Christmas
- Reported by
- Department of Highways
- Coordinates
- 28.450, -80.980
A funnel cloud was sighted near the intersection of Highway 520 and 528 by a Florida Department of Transportation crew.
Thunderstorm Wind, Brevard
- When
- May 6, 2:32 PM EST
- Where
- Brevard County, 3.71 mi W of Sharpes
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 28.420, -80.830
A cluster of strong thunderstorms developed east of Orlando and moved toward the coast. As the storms reached the border of Brevard County, they intersected an inland moving sea breeze boundary and briefly intensified to severe levels. Winds blew off a piece of a roof from a home and damaged a fence on Pine Street in Canaveral Groves. Nearby, a power pole was blown down onto a tree, downing powerlines toward the ground. The damage was reported near the intersection of Scarlet Avenue and Pine Street.
Hail, Brevard
- When
- May 6, 2:45 PM EST
- Where
- Brevard County, 1.84 mi NW of Mims
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 28.690, -80.850
Nickel sized hail was reported during a strong thunderstorm near the intersection of Barton Street and Dover Road in the town of Mims.
Hail, St. Lucie
- When
- May 6, 6:00 PM EST
- Where
- St. Lucie County, 3.94 mi WSW of Port St Lucie
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 27.250, -80.380
A weather spotter observed nickel size hail during an isolated strong thunderstorm which developed along an inland moving sea breeze boundary. The hail fell near the intersection of Port St. Lucie Boulevard and Darwin Boulevard in Port St. Lucie.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Kansas, May 6 to 7, 201010 injured · $50,000 · 2.5 in hail · 39 events
- Hail and Damaging Winds in Kansas, May 6 to 7, 2010$150,000 · 1.75 in hail · 19 events
- Hail and Damaging Wind in Nebraska, May 6, 2010$50,000 · 1.75 in hail · 20 events
- Heavy Snow and Winter Weather in North Dakota, May 6 to 7, 201017 events
- Hail and Damaging Wind in Kansas, May 6, 2010$1,000 · 1.75 in hail · 15 events
- Hail and Damaging Wind in Missouri, May 6 to 7, 20101.75 in hail · 14 events
- Hail and Damaging Winds in North Carolina, May 6, 2010$500 · 1.75 in hail · 7 events
- Hail in North Carolina, May 6, 20101.25 in hail · 6 events
- Hail in South Carolina, May 6, 20101.75 in hail · 4 events
- Hail in Kansas, May 6, 20101.75 in hail · 4 events
- High Wind in New Mexico, May 6, 20103 events
- Damaging Winds in Maine, May 6, 201050 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 220289, 220290, 220292, 220299, 220295, 220296.